# SDR ZW0A0301501

- Difficulty date: February 3, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N953U
- Make and model: Doug DC-9-82
- Aircraft serial: 49267
- Aircraft time: 52,995 hours, 27,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 2232
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT OVERWING EXTERIOR EMERGENCY LIGHT WAS INOPERATIVE.  REPLACED THE LAMP.  CHECK-C 2-8-02 STL.  --CLOSED--
